# SDR P5CA9700865

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FWD FAIRING 3RD FRAME FROM FRONT IS CRACKED.  REPAIRED IAW BOEING SRM 51-40-02 REF CWS NR 854342, PROCESS SHEET S/N DY 0204.
